AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
End of cycle, on creatine
Old
  (#1)
Flatpicker
 
Blackbird's Avatar
 
Offline
Posts: 670
Join Date: Sep 2004
Location: usa
End of cycle, on creatine - 01-27-2005, 11:47 AM

I am ending my cycle this week so I decided to start taking creatine again. I have always had good experiences with it, but today I felt real weak in the gym and got very light headed. Anyone know why.


BADASSDAD
   
Reply With Quote
Old
  (#2)
pincrusher
Guest
 
Posts: n/a
01-27-2005, 01:12 PM

Quote:
Originally Posted by Blackbird
I am ending my cycle this week so I decided to start taking creatine again. I have always had good experiences with it, but today I felt real weak in the gym and got very light headed. Anyone know why.
it could be your bloodpressure is a little high from the cycle, could be that you just didnt drink enough fluids in the last day and you are dehydrated, could be that you havent gotten enough sleep the last few days and havent eaten right. lots of possibilities to why you got lightheaded.
creatine will increase water retention and if you were already retaining some water from your cycle, the extra could cause high bloodpressure
   
Reply With Quote
Old
  (#3)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
01-27-2005, 01:20 PM

Your going through a mental withdrawal.....just kidding it could be anything really. considering that you just ended the cycle it could be your blood pressure...or more or less what you didn't do prior to working out. Like pin said...dehydration...didn't eat like your normally do on cycle...anything could be the cause.

Last edited by ORACLE; 01-27-2005 at 01:23 PM.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 09:46 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.